Research Repository

Browse by Author: Hou, Zhenting

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Number of items: 5.

Hou, Zhenting, Hailing, Dong and Shi, Peng (2007) Asymptotic stability in the distribution of nonlinear stochastic systems with semi-Markovian switching. The Australia and New Zealand Industrial and Applied Mathematics Journal (ANZIAM), 49 (2). pp. 231-241. ISSN 1446-1811

Hou, Zhenting, Luo, Jiaowan, Shi, Peng and Nguang, Sing Kiong (2006) Stochastic Stability of Ito Differential Equations With Semi-Markovian Jump Parameters. IEEE Transactions on Automatic Control, 51 (8). pp. 1383-1387. ISSN 0018-9286

Hou, Zhenting, Luo, Jiaowan and Shi, Peng (2005) Stochastic stability of linear systems with semi-Markovian jump parameters. The ANZIAM Journal, 46 (3). pp. 331-340. ISSN 1446-1811

Hou, Zhenting, Yu, Zheng and Shi, Peng (2005) Study on a class of nonlinear time series models and ergodicity in random environment domain. Mathematical Methods of Operations Research, 61 (2). pp. 299-310. ISSN 1432-2994

Hou, Zhenting, Yuan, Chenggui, Zou, Jiezhong, Liu, Zaiming, Luo, Jiaowan, Liu, Guoxin and Shi, Peng (2003) Transient Distribution of the Length of GI/G/N Queueing Systems. Stochastic Analysis and Applications, 21 (3). pp. 567-592. ISSN 0736-2994